MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, LEADER TT MEDIMEDI 50CT
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Test strips were not returned for evaluation.Meter was returned- product evaluation in-process.Note: manufacturer contacted customer in a follow-up call on 17-mar-2022 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Granddaughter is calling on behalf of the customer.The customer is concerned with test results from results obtained of 64 mg/dl.The customer¿s expected am fasting blood glucose test result is 125 mg/dl and expected pm fasting blood glucose test result range is 170-200 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was performed by the customer pm fasting and produced test results of 234 mg/dl and 271 mg/dl using true track meter; the customer was not satisfied with the results obtained.The product is stored according to specification in the living room.The test strip lot manufacturer¿s expiration date is 12/17/2022 and test strips were opened two days prior to call.The meter memory was reviewed for previous test result history (date not set): (b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 26-apr-2022: h6: updated fda¿s type, findings and conclusions codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.
 
Additional Manufacturer Narrative
Sections with additional information as of 06-jun-2022: h3: was the device evaluated by the manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: test strips were not returned for evaluation.Meter was returned for evaluation.Product testing was performed and no defect found.Most likely underlying root cause: mlc-062: user had poor technique.Corrected sections as of 06-jun-2022: h10: "meter was not returned for evaluation" to "meter was returned for evaluation".

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13995047
Report Number1000113657-2022-00190
Device Sequence Number14717079
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/17/2022
Device Model NumberSTRIP, LEADER TT MEDIMEDI 50CT
Device Catalogue NumberA4H01-81
Device Lot NumberRX5411S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2022
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/08/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2022
Supplement Date Received by Manufacturer05/10/2022
05/10/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date04/26/2022
06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown